Volume 5, issue 2 (2001)

Download this article
For printing
Recent Issues

Volume 25
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The Seiberg–Witten invariants and 4–manifolds with essential tori

Clifford Henry Taubes

Geometry & Topology 5 (2001) 441–519
Bibliography
1 M F Atiyah, New topological invariants of 3 and 4 dimensional manifolds, Proc. Symp. Pure Math. 48 (1988) 285
2 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry I, Math. Proc. Cambridge Philos. Soc. 77 (1975) 43 MR0397797
3 N Aronszajn, A unique continuation theorem for solutions of elliptic partial differential equations or inequalities of second order, J. Math. Pures Appl. $(9)$ 36 (1957) 235 MR0092067
4 S K Donaldson, P B Kronheimer, The geometry of four-manifolds, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press (1990) MR1079726
5 R Fintushel, R J Stern, Knots, links, and 4–manifolds, Invent. Math. 134 (1998) 363 MR1650308
6 R Fintushel, R J Stern, Constructions of smooth 4-manifolds, from: "Proceedings of the International Congress of Mathematicians, Vol. II (Berlin, 1998)" (1998) 443 MR1648094
7 A Jaffe, C Taubes, Vortices and monopoles, Progress in Physics 2, Birkhäuser (1980) MR614447
8 D Kotschick, P B Kronheimer, T S Mrowka, in preparation,
9 P B Kronheimer, T S Mrowka, The genus of embedded surfaces in the projective plane, Math. Res. Lett. 1 (1994) 797 MR1306022
10 Y Lim, Seiberg–Witten invariants for 3–manifolds and product formulae, preprint
11 J W Morgan, The Seiberg–Witten equations and applications to the topology of smooth four-manifolds, Mathematical Notes 44, Princeton University Press (1996) MR1367507
12 C T McMullen, C H Taubes, 4–manifolds with inequivalent symplectic forms and 3–manifolds with inequivalent fibrations, Math. Res. Lett. 6 (1999) 681 MR1739225
13 J W Morgan, T S Mrowka, Z Szabó, Product formulas along $T^3$ for Seiberg–Witten invariants, Math. Res. Lett. 4 (1997) 915 MR1492130
14 J W Morgan, Z Szabó, Embedded tori in four-manifolds, Topology 38 (1999) 479 MR1670388
15 J W Morgan, Z Szabó, C H Taubes, A product formula for the Seiberg–Witten invariants and the generalized Thom conjecture, J. Differential Geom. 44 (1996) 706 MR1438191
16 G Meng, C H Taubes, $\underline{\mathrm{SW}}=$ Milnor torsion, Math. Res. Lett. 3 (1996) 661 MR1418579
17 P Ozsváth, Z Szabó, The symplectic Thom conjecture, Ann. of Math. $(2)$ 151 (2000) 93 MR1745017
18 C H Taubes, $L^2$ moduli spaces on 4–manifolds with cylindrical ends, Monographs in Geometry and Topology, I, International Press (1993) MR1287854
19 C H Taubes, $\mathrm{SW}{\Rightarrow}\mathrm{Gr}$: from the Seiberg–Witten equations to pseudo-holomorphic curves, J. Amer. Math. Soc. 9 (1996) 845 MR1362874
20 C H Taubes, $\mathrm{GR}=\mathrm{SW}$: counting curves and connections, J. Differential Geom. 52 (1999) 453 MR1761081
21 K K Uhlenbeck, Connections with $L^{p}$ bounds on curvature, Comm. Math. Phys. 83 (1982) 31 MR648356
22 E Witten, Monopoles and four-manifolds, Math. Res. Lett. 1 (1994) 769 MR1306021
23 E Witten, Topological quantum field theory, Comm. Math. Phys. 117 (1988) 353 MR953828